Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Path Independence, Rationality, and Social Choice

Charles R. Plott
Econometrica
Vol. 41, No. 6 (Nov., 1973), pp. 1075-1091
Published by: The Econometric Society
DOI: 10.2307/1914037
Stable URL: http://www.jstor.org/stable/1914037
Page Count: 17
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Path Independence, Rationality, and Social Choice
Preview not available

Abstract

The paper provides several axiomatizations of the concept of "path independence"as applied to choice functions defined over finite sets. The axioms are discussed in terms of their relationship to "rationality" postulates and their meaning with respect to social choice models.

Page Thumbnails

  • Thumbnail: Page 
1075
    1075
  • Thumbnail: Page 
1076
    1076
  • Thumbnail: Page 
1077
    1077
  • Thumbnail: Page 
1078
    1078
  • Thumbnail: Page 
1079
    1079
  • Thumbnail: Page 
1080
    1080
  • Thumbnail: Page 
1081
    1081
  • Thumbnail: Page 
1082
    1082
  • Thumbnail: Page 
1083
    1083
  • Thumbnail: Page 
1084
    1084
  • Thumbnail: Page 
1085
    1085
  • Thumbnail: Page 
1086
    1086
  • Thumbnail: Page 
1087
    1087
  • Thumbnail: Page 
1088
    1088
  • Thumbnail: Page 
1089
    1089
  • Thumbnail: Page 
1090
    1090
  • Thumbnail: Page 
1091
    1091